# SDR AALA202508158865

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 63,816 hours, 39,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PREFORMING PS CHECK FOUND R1 DOOR EMERGENCY CYLINDER ACCUMULATOR BELOW LIMITS. MAINTENANCE CHARGED CYLINDER ACCUMLATOR IAW AMM 52-10-00.
